# SDR IPXA2023060793388

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 25,283 hours, 15,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EVACUATION SLIDE ARMED WARNING LT INOP, WARNING BUZZER IS OPERATIVE. DEF'ED PER MEL 52-73-01-1, PLACARD INSTALLED. INSUFFICIENT TIME TO T/SHOOT.  REST PLUG IN E&E BAY OPS CK NORMAL REF MM 52-20.
